0
2013
Impact Factor

    Vladimir Olshanskii

    Rabotchaya 24, Saratov, 410028, Russia
    Institute of Precision Mechanics and Control, Russian Academy of Scienses

    Publications:

    Olshanskii V. Y.
    Abstract
    For Poincaré–Zhukovsky’s equations with non-diagonal matrices in the Hamiltonian, we obtain conditions for existence of the quadratic integral $({\bf YS},{\bf K}) = \rm{const}$ and the explisit form of it. It is shown that if the integral exists, then the equations reduce to the Schottky’s case.
    Keywords: Poincare–Zhukovsky’s equations, quadratic integral, non-diagonal matrices, Schottky’s case
    Citation: Olshanskii V. Y.,  On quadratic integral Poincare–Zhukovsky’s equations, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  523-540
    DOI:10.20537/nd1203008

    Back to the list